Discover more from Courageous Discourse™ with Dr. Peter McCullough & John Leake
Fatal Massive Multiorgan Inflammation in a Teenager after COVID-19 Booster
Insights from Autopsy Study Help Explain Thousands of Unexpected Deaths from "Unknown Causes"
By Peter A. McCullough, MD, MPH
One of the most vexing questions in the epidemiology of COVID-19 vaccine death is: why are some people fine and others develop fulminant fatal syndromes? This leads to the next logical question: who is the next to die after COVID-19 vaccination? This is a question that parents of a 14-year old Japanese girl wished they would have asked before she rolled up her sleeve for her third BNT1262b2 mRNA COVID-19 vaccine/Pfizer (Comirnaty®) which was not medically necessary nor clinically indicated. In other countries it would not be offered and even the WHO says healthy children don’t need to risk COVID-19 vaccination.
The case was published by Nushida et al who explains the teenager was healthy and may have had POTS from the first two shots. For each of the first two shots she felt sick and missed school—that was a tip off the parents should have noted. After the third shot her sister noticed she was having trouble breathing and the next day she died. The investigators did a detailed analysis to rule out SARS-CoV-2 infection.
They found massive inflammation in virtually every organ examined consistent with multisystem inflammatory disorder. With each successive shot her body appeared be be progressively primed to react more vigorously to the Spike protein produced by the long-lasting Pfizer mRNA. Because this cannot be predicted ahead of time, each parent should understand that their child could be the next one for a fatal reaction.
If you find “Courageous Discourse” enjoyable and useful to your endeavors, please subscribe as a paying or founder member to support our efforts in helping you engage in these discussions with family, friends, and your extended circles.
Nushida H, Ito A, Kurata H, Umemoto H, Tokunaga I, Iseki H, Nishimura A. A case of fatal multi-organ inflammation following COVID-19 vaccination. Leg Med (Tokyo). 2023 Mar 20;63:102244. doi: 10.1016/j.legalmed.2023.102244. Epub ahead of print. PMID: 36990036; PMCID: PMC10027302.